• Previous Article
    Approximation of the trajectory attractor for a 3D model of incompressible two-phase-flows
  • CPAA Home
  • This Issue
  • Next Article
    Strichartz estimates for Schrödinger equations with variable coefficients and unbounded potentials II. Superquadratic potentials
November  2014, 13(6): 2211-2228. doi: 10.3934/cpaa.2014.13.2211

Large-time behavior of solutions for the system of compressible adiabatic flow through porous media with nonlinear damping

1. 

School of Mathematics and Computational Science, Xiangtan University, Hunan 411105

2. 

School of Mathematical Science and Computing Technology, Central South University, Changsha 410075, China

Received  April 2013 Revised  December 2013 Published  July 2014

This paper is concerned with large-time behavior of solutions for the system of compressible adiabatic flow through porous media with nonlinear damping. For the nonlinear damping case, i.e. $\beta \neq 0,$ results for the linear damping case are extended to the case of nonlinear damping. Compared with the results obtained by Marcati and Pan, better decay estimates are obtained in this paper.
Citation: Shifeng Geng, Lina Zhang. Large-time behavior of solutions for the system of compressible adiabatic flow through porous media with nonlinear damping. Communications on Pure and Applied Analysis, 2014, 13 (6) : 2211-2228. doi: 10.3934/cpaa.2014.13.2211
References:
[1]

S. Geng and Z. Wang, Convergence rates to nonlinear diffusion waves for solutions to the system of compressible adiabatic flow through porous media, Comm. Partial Differential Equations, 36 (2011), 850-872. doi: 10.1080/03605302.2010.520052.

[2]

L. Hsiao and T.-P. Liu, Convergence to nonlinear diffusion waves for solutions of a system of hyperbolic conservation laws with damping, Comm. Math. Phys., 143 (1992), 599-605. doi: 10.1007/BF02099268.

[3]

L. Hsiao and T.-P. Liu, Nonlinear diffusion phenomena of nonlinear hyperbolic system, Chin. Ann. Math. Ser. B, 14 (1993), 465-480.

[4]

L. Hsiao and T. Luo, Nonlinear diffusive phenomena of solutions for the system of compressible adiabatic flow through porous media, J. Differential Equations, 125 (1996), 329-365. doi: 10.1006/jdeq.1996.0034.

[5]

L. Hsiao and D. Serre, Large-time behavior of solutions for the system of compressible adiabatic flow through porous media, Chin. Ann. Math. Ser. B, 16 (1995), 431-444.

[6]

L. Hsiao and D. Serre, Global existence of solutions for the system of compressible adiabatic flow through porous media, SIAM J. Math. Anal., 27 (1996), 70-77. doi: 10.1137/S0036141094267078.

[7]

M. Jiang and C. Zhu, Convergence rates to nonlinear diffusion waves for $p$-system with nonlinear damping on quadrant, Discrete Contin. Dyn. Syst. Ser. A, 23 (2009), 887-918. doi: 10.3934/dcds.2009.23.887.

[8]

H. Ma and M. Mei, Best asymptotic profile for linear damped p-system with boundary effect, J. Differential Equations, 249 (2010), 446-484. doi: 10.1016/j.jde.2010.04.008.

[9]

P. Marcati and M. Mei, B. Rubino, Optimal convergence rates to diffusion waves for solutions of the hyperbolic conservation laws with damping, J. Math. Fluid Mech., 7 (2005), S224-S240. doi: 10.1007/s00021-005-0155-9.

[10]

P. Marcati and K. Nishihara, The $L^p-L^q$ estimates of solutions to one-dimensional damped wave equations and their application to the compressible flow through porous media, J. Differential Equations, 191 (2003), 445-469. doi: 10.1016/S0022-0396(03)00026-3.

[11]

P. Marcati and R. Pan, On the diffusive profiles for the system of compressible adiabatice flow through porous media, SIAM J. Math. Anal., 33 (2001), 790-826. doi: 10.1137/S0036141099364401.

[12]

M. Mei, Nonlinear diffusion waves for hyperbolic $p$-system with nonlinear damping, J. Differential Equations, 247 (2009), 1275-1296. doi: 10.1016/j.jde.2009.04.004.

[13]

M. Mei, Best asymptotic profile for hyperbolic p-system with damping, SIAM J. Math. Anal., 42 (2010), 1-23. doi: 10.1137/090756594.

[14]

K. Nishihara, Convergence rates to nonlinear diffusion waves for solutions of system of hyperbolic conservation laws with damping, J. Differential Equations, 131 (1996), 171-188. doi: 10.1006/jdeq.1996.0159.

[15]

K. Nishihara, Asymptotic toward the diffusion wave for a one-dimensional compressible flow through porous media, Proceedings of the Royal Society of Edinburgh, 133A (2003), 177-196. doi: 10.1017/S0308210500002341.

[16]

K. Nishihara and M. Nishikawa, Asymptotic behavior of solutions to the system of compressible adiabatic flow through porous media, SIAM J. Math. Anal., 33 (2001), 216-239. doi: 10.1137/S003614109936467X.

[17]

K. Nishihara, W. Wang and T. Yang, $L_p$ -convergence rate to nonlinear diffusion waves for p-system with damping, J. Differential Equations, 161 (1999), 191-218. doi: 10.1006/jdeq.1999.3703.

[18]

M. Nishikawa, Convergence rate to the traveling wave for viscous conservation laws, Funkcial. Ekvac., 41 (1998), 107-132.

[19]

R. Pan, Darcy's law as long-time limit of adiabatic porous media flow, J. Differential Equations, 220 (2006), 121-146. doi: 10.1016/j.jde.2004.10.013.

[20]

H. Zhao, Convergence to strong nonlinear diffusion waves for solutions of p-system with damping, J. Differential Equations, 174 (2001), 200-236. doi: 10.1006/jdeq.2000.3936.

[21]

C. Zhu, Convergence rates to nonlinear diffusion waves for weak solutions to $p$-system with damping, Sci. Chin. Ser. A, 46 (2003), 562-575. doi: 10.1360/03ys9057.

[22]

C. Zhu and M. Jiang, $L^p$-decay rates to nonlinear diffusion waves for $p$-system with nonlinear damping, Sciences in China, Series A, 49 (2006), 721-739. doi: 10.1007/s11425-006-0721-5.

show all references

References:
[1]

S. Geng and Z. Wang, Convergence rates to nonlinear diffusion waves for solutions to the system of compressible adiabatic flow through porous media, Comm. Partial Differential Equations, 36 (2011), 850-872. doi: 10.1080/03605302.2010.520052.

[2]

L. Hsiao and T.-P. Liu, Convergence to nonlinear diffusion waves for solutions of a system of hyperbolic conservation laws with damping, Comm. Math. Phys., 143 (1992), 599-605. doi: 10.1007/BF02099268.

[3]

L. Hsiao and T.-P. Liu, Nonlinear diffusion phenomena of nonlinear hyperbolic system, Chin. Ann. Math. Ser. B, 14 (1993), 465-480.

[4]

L. Hsiao and T. Luo, Nonlinear diffusive phenomena of solutions for the system of compressible adiabatic flow through porous media, J. Differential Equations, 125 (1996), 329-365. doi: 10.1006/jdeq.1996.0034.

[5]

L. Hsiao and D. Serre, Large-time behavior of solutions for the system of compressible adiabatic flow through porous media, Chin. Ann. Math. Ser. B, 16 (1995), 431-444.

[6]

L. Hsiao and D. Serre, Global existence of solutions for the system of compressible adiabatic flow through porous media, SIAM J. Math. Anal., 27 (1996), 70-77. doi: 10.1137/S0036141094267078.

[7]

M. Jiang and C. Zhu, Convergence rates to nonlinear diffusion waves for $p$-system with nonlinear damping on quadrant, Discrete Contin. Dyn. Syst. Ser. A, 23 (2009), 887-918. doi: 10.3934/dcds.2009.23.887.

[8]

H. Ma and M. Mei, Best asymptotic profile for linear damped p-system with boundary effect, J. Differential Equations, 249 (2010), 446-484. doi: 10.1016/j.jde.2010.04.008.

[9]

P. Marcati and M. Mei, B. Rubino, Optimal convergence rates to diffusion waves for solutions of the hyperbolic conservation laws with damping, J. Math. Fluid Mech., 7 (2005), S224-S240. doi: 10.1007/s00021-005-0155-9.

[10]

P. Marcati and K. Nishihara, The $L^p-L^q$ estimates of solutions to one-dimensional damped wave equations and their application to the compressible flow through porous media, J. Differential Equations, 191 (2003), 445-469. doi: 10.1016/S0022-0396(03)00026-3.

[11]

P. Marcati and R. Pan, On the diffusive profiles for the system of compressible adiabatice flow through porous media, SIAM J. Math. Anal., 33 (2001), 790-826. doi: 10.1137/S0036141099364401.

[12]

M. Mei, Nonlinear diffusion waves for hyperbolic $p$-system with nonlinear damping, J. Differential Equations, 247 (2009), 1275-1296. doi: 10.1016/j.jde.2009.04.004.

[13]

M. Mei, Best asymptotic profile for hyperbolic p-system with damping, SIAM J. Math. Anal., 42 (2010), 1-23. doi: 10.1137/090756594.

[14]

K. Nishihara, Convergence rates to nonlinear diffusion waves for solutions of system of hyperbolic conservation laws with damping, J. Differential Equations, 131 (1996), 171-188. doi: 10.1006/jdeq.1996.0159.

[15]

K. Nishihara, Asymptotic toward the diffusion wave for a one-dimensional compressible flow through porous media, Proceedings of the Royal Society of Edinburgh, 133A (2003), 177-196. doi: 10.1017/S0308210500002341.

[16]

K. Nishihara and M. Nishikawa, Asymptotic behavior of solutions to the system of compressible adiabatic flow through porous media, SIAM J. Math. Anal., 33 (2001), 216-239. doi: 10.1137/S003614109936467X.

[17]

K. Nishihara, W. Wang and T. Yang, $L_p$ -convergence rate to nonlinear diffusion waves for p-system with damping, J. Differential Equations, 161 (1999), 191-218. doi: 10.1006/jdeq.1999.3703.

[18]

M. Nishikawa, Convergence rate to the traveling wave for viscous conservation laws, Funkcial. Ekvac., 41 (1998), 107-132.

[19]

R. Pan, Darcy's law as long-time limit of adiabatic porous media flow, J. Differential Equations, 220 (2006), 121-146. doi: 10.1016/j.jde.2004.10.013.

[20]

H. Zhao, Convergence to strong nonlinear diffusion waves for solutions of p-system with damping, J. Differential Equations, 174 (2001), 200-236. doi: 10.1006/jdeq.2000.3936.

[21]

C. Zhu, Convergence rates to nonlinear diffusion waves for weak solutions to $p$-system with damping, Sci. Chin. Ser. A, 46 (2003), 562-575. doi: 10.1360/03ys9057.

[22]

C. Zhu and M. Jiang, $L^p$-decay rates to nonlinear diffusion waves for $p$-system with nonlinear damping, Sciences in China, Series A, 49 (2006), 721-739. doi: 10.1007/s11425-006-0721-5.

[1]

Shifeng Geng, Zhen Wang. Best asymptotic profile for the system of compressible adiabatic flow through porous media on quadrant. Communications on Pure and Applied Analysis, 2012, 11 (2) : 475-500. doi: 10.3934/cpaa.2012.11.475

[2]

Zhong Tan, Yong Wang, Fanhui Xu. Large-time behavior of the full compressible Euler-Poisson system without the temperature damping. Discrete and Continuous Dynamical Systems, 2016, 36 (3) : 1583-1601. doi: 10.3934/dcds.2016.36.1583

[3]

Qiwei Wu. Large-time behavior of solutions to the bipolar quantum Euler-Poisson system with critical time-dependent over-damping. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022008

[4]

Qiwei Wu, Liping Luan. Large-time behavior of solutions to unipolar Euler-Poisson equations with time-dependent damping. Communications on Pure and Applied Analysis, 2021, 20 (3) : 995-1023. doi: 10.3934/cpaa.2021003

[5]

Mina Jiang, Changjiang Zhu. Convergence rates to nonlinear diffusion waves for $p$-system with nonlinear damping on quadrant. Discrete and Continuous Dynamical Systems, 2009, 23 (3) : 887-918. doi: 10.3934/dcds.2009.23.887

[6]

Zhenhua Guo, Wenchao Dong, Jinjing Liu. Large-time behavior of solution to an inflow problem on the half space for a class of compressible non-Newtonian fluids. Communications on Pure and Applied Analysis, 2019, 18 (4) : 2133-2161. doi: 10.3934/cpaa.2019096

[7]

Linlin Li, Bedreddine Ainseba. Large-time behavior of matured population in an age-structured model. Discrete and Continuous Dynamical Systems - B, 2021, 26 (5) : 2561-2580. doi: 10.3934/dcdsb.2020195

[8]

Marco Di Francesco, Yahya Jaafra. Multiple large-time behavior of nonlocal interaction equations with quadratic diffusion. Kinetic and Related Models, 2019, 12 (2) : 303-322. doi: 10.3934/krm.2019013

[9]

Ruiying Wei, Yin Li, Zheng-an Yao. Global existence and convergence rates of solutions for the compressible Euler equations with damping. Discrete and Continuous Dynamical Systems - B, 2020, 25 (8) : 2949-2967. doi: 10.3934/dcdsb.2020047

[10]

Geonho Lee, Sangdong Kim, Young-Sam Kwon. Large time behavior for the full compressible magnetohydrodynamic flows. Communications on Pure and Applied Analysis, 2012, 11 (3) : 959-971. doi: 10.3934/cpaa.2012.11.959

[11]

Weike Wang, Xin Xu. Large time behavior of solution for the full compressible navier-stokes-maxwell system. Communications on Pure and Applied Analysis, 2015, 14 (6) : 2283-2313. doi: 10.3934/cpaa.2015.14.2283

[12]

Zhong Tan, Yong Wang, Xu Zhang. Large time behavior of solutions to the non-isentropic compressible Navier-Stokes-Poisson system in $\mathbb{R}^{3}$. Kinetic and Related Models, 2012, 5 (3) : 615-638. doi: 10.3934/krm.2012.5.615

[13]

Yangyang Qiao, Huanyao Wen, Steinar Evje. Compressible and viscous two-phase flow in porous media based on mixture theory formulation. Networks and Heterogeneous Media, 2019, 14 (3) : 489-536. doi: 10.3934/nhm.2019020

[14]

Brahim Amaziane, Leonid Pankratov, Andrey Piatnitski. An improved homogenization result for immiscible compressible two-phase flow in porous media. Networks and Heterogeneous Media, 2017, 12 (1) : 147-171. doi: 10.3934/nhm.2017006

[15]

Bilal Saad, Mazen Saad. Numerical analysis of a non equilibrium two-component two-compressible flow in porous media. Discrete and Continuous Dynamical Systems - S, 2014, 7 (2) : 317-346. doi: 10.3934/dcdss.2014.7.317

[16]

Cédric Galusinski, Mazen Saad. A nonlinear degenerate system modelling water-gas flows in porous media. Discrete and Continuous Dynamical Systems - B, 2008, 9 (2) : 281-308. doi: 10.3934/dcdsb.2008.9.281

[17]

Youshan Tao, Lihe Wang, Zhi-An Wang. Large-time behavior of a parabolic-parabolic chemotaxis model with logarithmic sensitivity in one dimension. Discrete and Continuous Dynamical Systems - B, 2013, 18 (3) : 821-845. doi: 10.3934/dcdsb.2013.18.821

[18]

Ken Shirakawa, Hiroshi Watanabe. Large-time behavior for a PDE model of isothermal grain boundary motion with a constraint. Conference Publications, 2015, 2015 (special) : 1009-1018. doi: 10.3934/proc.2015.1009

[19]

Jishan Fan, Fei Jiang. Large-time behavior of liquid crystal flows with a trigonometric condition in two dimensions. Communications on Pure and Applied Analysis, 2016, 15 (1) : 73-90. doi: 10.3934/cpaa.2016.15.73

[20]

Teng Wang, Yi Wang. Large-time behaviors of the solution to 3D compressible Navier-Stokes equations in half space with Navier boundary conditions. Communications on Pure and Applied Analysis, 2021, 20 (7&8) : 2811-2838. doi: 10.3934/cpaa.2021080

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (40)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]